# SDR AALA202511246275

- Difficulty date: October 31, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 68,115 hours, 32,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  FLOOR BEAM +Y765 LOC. AT LEVEL FR16 AT FWD GALLEY AREA L=1.144 IN, W=1.005 IN, D= 0.050 IN . MAINTENANCE REPLACED FLOOR BEAM Y765 SECTION BTW FR 12 AND FR 24 AT FWD GALLEY AREA I.A.W. A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001, DWG D53112812, D53111014 AND D53110984.
